On the asymptotic distribution of the number of random variables exceeding a given level

Novak, Serguei (1993) On the asymptotic distribution of the number of random variables exceeding a given level. Siberian Advances in Mathematics, 3 (4). pp. 108-122. ISSN 1055-1344

Full text is not in this repository.

Abstract

We present a sharp estimate of the accuracy of Poisson approximation and asymptotic expansions in the limit theorem for a number of random variables exceeding a given level in a sample of random size.

Item Type: Article
Additional Information: Novak S.Y. (1993) – Siberian Adv. Math., v. 3, No 4, 108–122.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20705
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:12
Last Modified: 06 Dec 2016 18:52
URI: https://eprints.mdx.ac.uk/id/eprint/20705

Actions (login required)

Edit Item Edit Item